# SDR FDEA201202150580

- Difficulty date: February 15, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 6,684 hours, 849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CONTAINER LOWER BRACKET LOOSE.  AFFIXED COMESTIC TRIM PIECE TO L1 DOOR BUSTLE  IAW MM 25-66-06 AND SMP CH 20.
